# SDR MASA200601931

- Difficulty date: July 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 3,495 hours, 2,636 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5017 CLT - PITCH FEEL STATUS MSG.  MX RESET THE SYSTEM.
